International Journal of Mathematics and Mathematical Sciences
Volume 25 (2001), Issue 2, Pages 73-91

Isometries and approximate isometries

Themistocles M. Rassias

Department of Mathematics, National Technical University of Athens, Zografou Campus, Athens 15780, Greece

Received 15 October 1999

Copyright © 2001 Themistocles M. Rassias. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Some properties of isometric mappings as well as approximate isometries are studied.